# SDR CALA2011091200590

- Difficulty date: September 12, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 143A1220
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK- FUSELAGE BELTFRAME STA 480 BETWEEN STRINGER 8R-9R CRACKED AT FASTENER OF A/C OUTLET ASSY.  SUPPORT BRACKET INSTALLED REPAIR ANGLES A&B PER EA 5310-04716.
